On Generalized and Extended Generalized $\phi$-recurrent Sasakian Finsler Structures

Nesrin ÇALIŞKAN, Ayşe Funda SAĞLAMER
665 161

Öz


In this research, generalized and extended generalized  $\phi $-recurrent  Sasakian Finsler structures on horizontal and vertical tangent bundles and their various geometric properties are studied.


Anahtar kelimeler


Generalized $\phi $-recurrent; Extended generalized $\phi $-recurrent; Sasakian Finsler structure; Einstein manifold

Tam metin:

PDF


Referanslar


[1] Bandyopadhyay M., On generalized f-recurrent Sasakian manifolds, Mathematica Pannonica. 22(1) (2011), 19–23.

[2] Basari A. and Murathan C. , On generalized f- recurrent Kenmotsu manifolds, Fen Derg. 3(1) (2008), 91–97.

[3] Besse A. L., Einstein manifolds, Springer Science & Business Media, 2007.

[4] Chaubey S. K. and Prasad C. S., On generalized f- Recurrent Kenmotsu Manifolds, TWMS Journal of Applied and Engineering Mathematics. 5(1) (2015), 1–9.

[5] Dahl M., A brief introduction to Finsler geometry, 2006.

[6] De U. C., Shaikh A.A. and Biswas S., On f-recurrent Sasakian manifolds, Novi Sad J. Math. 33(2) 01 (2015), 43–48.

[7] Debnath D. and Bhattacharyya A., On generalized f- recurrent trans-Sasakian manifolds, Acta Universitatis Apulensis. (36) (2013), 253–266.

[8] Dubey R. S. D., Generalized recurrent spaces, Indian J. Pure Appl. Math. 10(12) (1979), 1508–1513.

[9] Jaiswal, J. P. and Yadav, A. S., On extended generalized f-recurent trans-Sasakian manifolds, Acta Mathematica Universitatis Comenianae, 86(2) (2017), 271–277.

[10] Mo X., An introduction to Finsler geometry, World Scientific, 2006.

[11] Prakasha D. G., On extended generalized f-recurrent Sasakian manifolds, Journal of the Egyptian Mathematical Society. 21 (2013), 25–31.

[12] Prasad K., Quarter symmetric metric Finsler connections on Kenmotsu and P-Kenmotsu vector bundles, Intern. Math. Forum. 3(18) (2008), 847–855.

[13] Ruse H. S., Three-dimensional spaces of recurrent curvature, Proceedings of the London Mathematical Society. 2(1) (1948), 438–446.

[14] Shaikh A. A., Prakasha D.G. and Ahmad H., On generalized f-recurrent LP-Sasakian manifolds, Journal of the Egyptian Mathematical Society. 23(1) (2015), 161–166.

[15] Singh J. P., On generalized f-recurrent and generalized concircularly f-recurrent P-Sasakian manifolds, Novi Sad J. Math. 44(1) (2014), 153–163.

[16] Sinha B. B. and Yadav R.K., Almost contact semi symmetric metric Finsler connections on vector bundle, Indian J. pure appl. Math. 22(1) (1991), 29–39.

[17] Takahashi T., Sasakian f-symmetric spaces, Tohoku Math. J. 29 (1977), 91–113.

[18] Yaliniz A. F. and Caliskan N. , Sasakian Finsler manifolds, Turk. J. Math. 37(2) (2013), 319–339.




Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.

e-ISSN: 1308-6529